# SDR SWIA202161395

- Difficulty date: July 3, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD DD7 INTERCOSTAL BRACKET PN: 601R318824-1 FOUND TO HAVE CORROSION    (C-CHECK RO 9/27/2021)    REPLACED PAX DOOR FWD DD7 BRACKET PN: 601R318824-1 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND BOMBARDIER DWG 601R31702 REV N / COMPLIED WITH TASK CARD 51-900-1002-SKY
